# SDR SWIA200617203

- Difficulty date: September 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 22,288 hours, 32,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 9C IS BROKEN.  REPLACED EMERGENCY EXIT LIGHT AT ROW 9C.  OPERATIONAL CHECKS GOOD.
